# SDR AALA20160925004

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 71,546 hours, 8,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LED FLASHLIGHT ASSEMBLY AT R2 DOOR FLIGHT ATTENDANT SEAT IS DAMAAGED.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW CARD 222C.
